# SDR ANCF20220919039

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N691AV
- Make and model: Airbus A319-115
- Aircraft serial: 3691
- Aircraft time: 40,911 hours, 20,547 cycles
- Engine time: 40,911 hours, 20,547 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Antenna
- Part number: 6225136801
- Part serial: 428XHL
- Condition: Unserviceable
- Location: 75q
- Part time: 18,457 hours, 13,442 cycles
- Component: Drive Wheater R, 18YG43
- Component part number: 6225136801
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
16.SEP.2022 WO 16'545'240=> APROXIMATLY 30 MINUTES AFTER TAKE OFF, A VERY LOUD MECHANICAL NOISE WAS HEARD IN THE NOSE OF  THE AIRCRAFT, AND RADAR SYS 1 FAILED. WX WAS THEN SWITCHED TO SYS 2 AND THE SAME NOISE WAS HEARD READING TO WX RD SYS 2 FAULT

ACTIONS TAKEN
16.SEP.2022 WO 16'545'240=> IN ACCORDANCE WITH AMM 34-41-11-004A/400-005A WEATHER RADAR ANTENNA  ASSEMBLY WAS REPLACED. TEST SATISFACTORY

16.SEP.2022 WO 16'545'240=> THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.
